# SDR SWAA2020112532432

- Difficulty date: November 24, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 44,289 hours, 26,615 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442653
- Part serial: BECW3413
- Condition: Inaccurate
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE ROLL BACK.  REMOVED & INSTALLED SERVICEABLE NR 2 ENGINE HMU AND FUEL PUMP.  OPERATIONS/BITE NO FAULTS NOTED, PER MT 773-11-00 AND MT 773-21-10.  RAR NR 79936 (PUMP) RAR NR 722012 (HMU) POS 2 PN: 442653 SN OFF: BECW3413 SN ON: BECW6032 POS 2 PN OFF: 828300-5 PN ON: 828300-11 SN OFF: YA014427-L SN ON: YA049530-L.
